# SDR AALA202310116774

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 11,393 hours, 1,782 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT CREW REST (OFCR) DOOR  LOCK DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202310096774: LUBRICATED (OFCR) DOOR LATCH. PER AMM 25-29-01.** (CLOSED).
